MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX TAA

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX TAA
Model Number HG-18-90-32
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of medical devices: information references the main component of the system.Other relevant device(s) are: product id: hg-18-90-42, serial/lot #: (b)(4), ubd: 24-oct-2019, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A heli-fx applier and endoanchors were planned to be used in a patient for the endovascular treatment of a type ia endoleak of a non-mdt thoracic stent graft along with penumbra coils and onyx.It was reported that heli-fx guide hg-18-90-32 (lot number 0008847767) broke during the procedure, that the catheter didn¿t turn, and the handle was separated from the catheter.The physician reported the cause of the event to be product related and reported low quality of the product along with complex anatomy due to angulation.A second heli-fx guide g-18-90-32 (lot number 0008847776) was also used during the procedure.It was reported that this heli-fx guide also broke during the procedure, that the catheter didn¿t turn, and the handle was separated from the catheter.Again, the physician reported the cause of the event to be product related and reported low quality of the product along with complex anatomy due to angulation.No additional clinical sequelae were reported, and the patient is fine.
 
Additional Manufacturer Narrative
Device evaluation summary: the device returned with the handle detached.The braid wire and lumen liner material were exposed at the proximal end of the pebax jacket.The liner material was jagged and uneven at the break point.The handle was disassembled.The kevlar break point was visible.A section of braid wire and liner material remained on the stainless-steel lumen.The guide tip was deformed with exposed braid wire visible inside the tip.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX TAA
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7487511
Report Number2953200-2018-00650
Device Sequence Number1313887
Product Code OTD
UDI-Device Identifier00763000025281
UDI-Public00763000025281
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2019
Device Model NumberHG-18-90-32
Device Catalogue NumberHG-18-90-32
Device Lot Number0008847767
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2018
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date05/04/2018
Supplement Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR